MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE? STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number M001181310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility number (b)(4).
 
Event or Problem Description
It was reported that tip rupture occurred.The target lesion was located in the iliac artery.A renegade? stc 18 catheter infusion was selected for use.During the procedure, the tip was ruptured.The procedure was completed using with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility number - (b)(6).Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event risk review: a risk review performed for the 18 otw catheters periph device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was unable to exclude device problem.
 
Event or Problem Description
It was reported that tip rupture occurred.The target lesion was located in the iliac artery.A renegade? stc 18 catheter infusion was selected for use.During the procedure, the tip was ruptured.The procedure was completed using with a different device.There were no patient complications as a result of this event.It was further reported that the device removed by simply pulled out.

Brand Name
RENEGADE? STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24434576
Report Number2124215-2026-10249
Device Sequence Number10297368
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public(01)08714729444442(17)281006(10)37645948
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001181310
Device Catalogue NumberM001181310
Device Lot Number0037645948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale